Crestor User Reviews

Crestor - User Reviews

Crestor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Crestor sorted by most helpful. Patient Discussions FAQs


Comment from: Suz, 45-54 on Treatment for 1-6 months (Patient) Published: March 21

I am an RN and was put on this drug 6 months ago (8/2009). It brought my cholesterol down to 162 from 309--very effective, BUT--I I have developed severe pain in my hips, my thigh muscles, fingers have been difficult to move, shortness of breath, etc. I discontinued taking it 1 week ago today and am feleing 100% better. I still have now have hip pain, BUT will not take this drug again. I will do all that I can to exercise, eat healthier, and if need be take natural herbs to reduce my cholesterol. After reading all that everyone here has stated, I know for a fact that my severe pain was from this drug. My concern would be if people stay on this drug--what would be the long term effects for them. Please use wtih caution and read about ALL your medications and side effects. Thank You and I usually do not write into these types of blogs, but felt it extremely necessary as a patient and RN to let others know as well.

Related Reading: cholesterol

Comment from: dlc, 45-54 on Treatment for less than 1 month (Patient) Published: February 18

Crestor was prescribed to me in Sept. 07, I took it for 3 weeks, starting experiencing several muscle and joint pain, upset stomach,had problems walking, disoriented. Called my doctor and she told me to continue taking, could not be the Crestor. I took myself off the Crestor. To this day I have severe muscle and joint pain, and experienced kindey failure to follow. It is Feb. 08 and I'm still having the problems, I was fine until I took the Crestor Drug, this is a very dangerous drug and I urge everyone to be very careful, before taking this drug.

Related Reading: Crestor

Comment from: mchapman, 55-64 Female on Treatment for less than 1 month (Patient) Published: February 08

(Musle Pain, depression, fatigue) I have long history of problems with statins. 1997 had a heart attack followed by all the medication, statins included. Through the following couple of years I had high fatigue, weakness throughout my body, loss of energy. Then I was diagnosed with depression. The doctor's started me on antidepressants which made my symptoms' worse to the point of attempting suicide! I'm thankful I was not successful. After release from the hospital I research the meds I had been taking a discovered most of my problems could have been caused by medication. I immediately stopped taking all medications. 2 weeks later I felt much better, 4 weeks later I felt like a human again. My old self was back! I was now energetic and thinking clearly, ready to tackle life and its problems. I even felt like exercising and began daily 1-2 mile power walks. 6 week checkup the doctor was very impressed how well I am doing and to keep it up. He asked what I was doing to improve so well. My response, I was “I stopped all medication” which included statins. I've been off statins since 2000. I tried the different statins through the years and experienced the return of the same side effects then stopped the statins and began to feel better again. 2 weeks ago my doctor tried my on Crestor. I agreed only because I had never been on Crestor but he stated that this statin was different. I gave in, and now after 2 weeks I'm experiencing severe muscle pain in my shoulders and arms, my biceps feel like they're being ripped from the bone, constant ringing in the ears, fatigue, sleep problems as a result of the constant muscle pain, constant nightmares and last but not least… I'm beginning to feel the depression setting in! I'm stopping Crestor immediately! I'd rather live a shorter happy and active fruitful life then a longer miserable life filled with pain, misery and low cholesterol. I recommend not to give up your quality of live for a lower cholesterol number.

Related Reading: depression | fatigue | statins

Comment from: kwilks, 45-54 on Treatment for less than 1 month (Patient) Published: February 03

I took this drug for two weeks, My feet and legs hurt so bad I could hardly stand on them and my job requires me to stand. I quit it after 2 weeks and the leg pain stopped the next day but I have developed an irregular heat beat. Now I will have to have treatment for this. I do not recomend this drug. The health problems it causes only adds to the original problem.

Comment from: dillinger53, 55-64 Female on Treatment for less than 1 month (Patient) Published: July 03

I was prescribed Crestor due to the ineffectiveness of other "statins" and cholesterol lowering meds, ie: Gemfibrozil. Zocor etc. I took Crestor 20mg for 2 weeks, and have suffered severe symptoms such as leg muscle pain, lightheadiness, nausea. I could not walk 3 blocks without the need to sit down due to severe pain in legs, buttocks, shoulders, and feet. I have had chronic pain in my back for years due to a spinal cord injury, and feel the pain has been exacerbated due to taking this medication. I have been prescribed Viagra due to a blood pressure medication, and find this (Viagra) is no longer effective since starting Crestor. It is making me impotent. The Viagra has always worked for me before, but since I started taking Crestor taking Viagra seems moot! The doctor started me on Crestor because the other "statins" were not effective. My numbers weren`t extremely high, but where there is a family history of heart disease, she (DR) decided to use the "big guns" (Crestor). My only hope now is that these current symptoms are not permanent. Had I known the risk, especially the chance of getting a muscle disease from taking Crestor, I would have reconsidered even starting it. Admittedly, I should have asked more questions about the side effects of this med, but being with this doctor for quite a while, and she knowing my medication history, I put my trust in her. My advice to anyone getting ready to start a regimen of Crestor, is to do a lot of research, and not be afraid to ask questions to your doctor. It could save you a lot of grief. In my case, the benefits did not outweigh the side effects of taking this medication. I hope this helps at least one person.

Related Reading: Zocor | muscle pain | chronic pain


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD